Traces and extensions of generalized smoothness Morrey spaces on domains

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Moura S, Neves J, Schneider C
Zeitschrift: Nonlinear Analysis - Theory Methods & Applications
Jahr der Veröffentlichung: 2019
Band: 181
Seitenbereich: 311-339
ISSN: 0362-546X


Abstract

We study traces on the boundary of generalized smoothness Morrey spaces on C-k domains Omega. These spaces are equipped with three parameters s, p, q and a function parameter phi. Our results remain valid for the usual Besov-Morrey spaces N-u,p,q(s) (Omega), Triebel-Lizorkin-Morrey spaces E-u,p,q(s) (Omega), and Triebel-Lizorkin type spaces F-p,q(s,tau) (Omega), which are all included in our scales as special cases. Moreover, to complete our investigation, we also study traces of Besov-type spaces B-p,q(s,tau) (Omega), which are not covered by our approach and give some applications in terms of a priori estimates generalizing results from El Baraka (2005). (C) 2019 Elsevier Ltd. All rights reserved.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Schneider, Cornelia Dr.
Lehrstuhl für Angewandte Mathematik (Wissenschaftliches Rechnen)


Einrichtungen weiterer Autorinnen und Autoren

Universidade de Coimbra


Zitierweisen

APA:
Moura, S., Neves, J., & Schneider, C. (2019). Traces and extensions of generalized smoothness Morrey spaces on domains. Nonlinear Analysis - Theory Methods & Applications, 181, 311-339. https://dx.doi.org/10.1016/j.na.2019.01.003

MLA:
Moura, Susana, Julio Neves, and Cornelia Schneider. "Traces and extensions of generalized smoothness Morrey spaces on domains." Nonlinear Analysis - Theory Methods & Applications 181 (2019): 311-339.

BibTeX: 

Zuletzt aktualisiert 2019-08-03 um 05:08